# SDR C1HA200181CA

- Difficulty date: June 25, 2001
- Submitted: July 1, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Overwing exit lights are burned out.ACTION TAKEN
